Monday, September 14, 2009

Do Medicines Really Help?

With my physical conditions, the symptoms are like those of MS.

Recently, I got curious about the blood pressure medicine I am taking. There is another medicine I have been prescribed and I wanted to see if it would interact ok. Let's face it, Dr's have prescribed me meds before that do NOT mix well together!! They are only human thought.

Come to find out...the side effects of the bp med that I take, causes muscle aches and pain, and flu-like symptoms. No wonder I am struggling that much more with these particular symptoms!!

Here is the list and I'm putting an asterisk beside the symptoms I'm experiencing daily!

Lisinopril side effects:

hives; severe stomach pain; difficulty breathing; swelling of your face, lips, tongue, or throat.

* feeling light-headed, fainting;
* urinating (*more) or less than usual, or not at all;
* fever, chills, body aches, flu symptoms;
* tired feeling, muscle weakness, and pounding or uneven heartbeats;
chest pain; or
* swelling, rapid weight gain.
Less serious lisinopril side effects may include:

cough;
dizziness, * drowsiness, * headache;
*nausea, vomiting, *diarrhea, *upset stomach; or
*mild skin itching, or rash.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

So...there are a lot I have checked off. But these can also be fibromyalgia symptoms as well as ms symptoms. Frustrating! Looks like I'm making another trip to the Dr soon. But it is always the same thing...more tests, different medications, and then side effects from the meds that can make things worse in other areas!

Sometimes I think I should just stay off of everything, and live life to the fullest, take care of myself best I can, and trust God for the rest. We are all dying from something! These earthly bodies were not meant to be healed forever here on earth.

Our healing comes through Christ, when He returns we will receive our heavenly perfect bodies! I've seen very healthy loved ones die an early death...the picture of health! Then, I've seen folks who aren't as physically healthy, who live long happy lives too. In my opinion, when my work is done here on earth, and God is ready to take me home...He determines when my time is up! Try as I might, I'm not God and I don't determine that...

3 comments:

Annamarie said...

So so true...its tough to "make the wise choice" sometimes. I hope you come to a conclusion that works for you and alleviates these sympoms.

Jaime said...

Amen!

Seems like someone should be able to help you figure out the things that you really need to take to manage your painful condition and give up the drugs that control blood pressure and try to lower it in other ways.

I'm praying you find a solution that works for YOU. It doesn't sound like fun.

Jenn said...

Thank you both.

Jaime...been to so many specialists through the yrs. My main physician for fibro, is a Rheumatologist who also specializes in arthritic conditions too, and basically all of them want to hop me up on medications. I was so drugged at one point about 3 yrs ago, that I could not function...could not speak well or even walk many days from still being in pain.

I do a lot of praying every day because without the Lord I could not make it. People who see me would never know the pain I experience. If going through this keeps me close to God, then that is ok too. Mainly, I am not so sure medications do anything but cause many other issues. :) Thank you so much for ever prayer!